# SDR SWAA0188071805960

- Difficulty date: July 1, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 43,647 hours, 25,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Fitting
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD SUPPORT CLIP CRACKED AT BS 727B, RBL 45.  REMOVED AND REPLACED CLIP PER SRM.
